MathSciNet Relay Station
MathSciNet bibliographic data
MR1054741 (91i:58045) 58F05 (53C15 58H05)
Lu, Jiang-Hua; Weinstein, Alan Groupoïdes symplectiques doubles des groupes de Lie-Poisson. (French) [Symplectic double groupoids of Poisson Lie groups] C. R. Acad. Sci. Paris Sér. I Math. 309 (1989), no. 18, 951–954.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement